University Links: Home Page | Site Map
Covenant University Repository

COUPLED FIXED POINT THEOREMS OF INTEGRAL TYPE MAPPINGS IN CONE METRIC SPACES

Olaleru, J.O. and Okeke, G.A. and Akewe, H (2012) COUPLED FIXED POINT THEOREMS OF INTEGRAL TYPE MAPPINGS IN CONE METRIC SPACES. Kragujevac Journal of Mathematics, 36 (2). pp. 215-224.

[img] PDF
Download (178Kb)

Abstract

In this paper, we prove some coupled fixed point theorems in cone metric spaces. Furthermore, we introduce and prove the integral version of coupled fixed point theorems in cone metric spaces. Our results unify, extend and generalize the known results on coupled fixed point theorems in cone metric spaces.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Electronics and Computer Science
Depositing User: Dr. G.A. Okeke
Date Deposited: 18 May 2015 13:27
Last Modified: 18 May 2015 13:27
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/5212

Actions (login required)

View Item View Item